# SDR SWAA116330

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 77,855 hours, 63,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE 28Y CHECK, FOUND FRAME WEB CRACKED AT BS 303.9, STR 16L.  REPAIRED WEB PER ACO.
